Artequin Palpitations Causes and Reviews
An arrhythmia is a problem with the rate or rhythm of your heartbeat. It means that your heart beats too quickly, too slowly, or with an irregular pattern. When the heart beats faster than normal, it is called tachycardia. When the heart beats too slowly, it is called bradycardia. The most common type of arrhythmia is atrial fibrillation, which causes an irregular and fast heart beat.
Many factors can affect your heart's rhythm, such as having had a heart attack, smoking, congenital heart defects, and stress. Some substances or medicines may also cause arrhythmias.
Symptoms of arrhythmias include
- Fast or slow heart beat
- Skipping beats
- Lightheadedness or dizziness
- Chest pain
- Shortness of breath
Your doctor can run tests to find out if you have an arrhythmia. Treatment to restore a normal heart rhythm may include medicines, an implantable cardioverter-defibrillator (ICD) or pacemaker, or sometimes surgery.
NIH: National Heart, Lung, and Blood Institute
Artequin Palpitations Reviews
|Fri, 18 Oct 2013 |
I have been reading a lot about Artequin and have done some research. I took this medicine on 9/23/2013 and have been in the gutter ever since. My symptoms range from neurological like dizziness, vertigo. Cardiac problems like Palpitations, lightheaded ness, shortness o breath. I have also had some psychological effects like anxiety. I have been to the ER three times. I just read that mefloquine which is 700mg of the composition of Artequin was given a black box label by the FDA in on July 2013. This drug has a very long half life of about a month or longer with long lasting side effects that might be permanent in some cases. My question right now is how can I detoxify. Need this drug out of my system. I am weak and have no energy to do anything. I feel so helpless here. And to think that I took this medicine as a prophylaxis. Let me know how any of you have come across regarding this medicine and how you are feeling. What has helped.
|Wed, 09 Nov 2011 |
My blood pressure has always been on the low side of normal, but throughout this whole ordeal, it was a lot higher than normal. I can't remember exactly, but it alarmed me at the time. The range was probably between 110/70 and 150/100. My pulse was constantly slowing down/speeding up and I had a lot of heart Palpitations and chest pains.
It's normal now.. and I'm pretty much back to normal, except for some stomach stuff every now and then and occasional tingling in the extremeties. But my energy levels are back to where they were and all of the other strange stuff has gone away.
Hope you're back to normal soon!
|Mon, 07 Mar 2011 |
i took Artequin and just finished the last dose last night. Ive been feeling dizzy, sweating, and i have been having Palpitations and panic attacks as well as loss of body balance. i hope all these effects clear soon.